# SDR QXEA2016042300281

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 22,150 hours, 23,462 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193009009
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ABOUT 3000 ON APPROACH, NR 2 TORQUE GAUGE DID A MOMENTARY WILD SWING. PUSHED EVENT MARKER. ENGINE PERFORMANCE DID NOT CHANGE, JUST SAW A SWING IN TORUE GAUGE INDICATION.  NO RELATED FAULTS CODES IN CDS.  DUE TO RECENT HISTORY OF NR 2 TORQUE GAUGE ISSUES,  R & R NR 2 FADEC AS A PRECAUTIONARY MEASURE, REF AMM TASKS 73-21-01-000/400-801.  ALSO REF W/O 202580.  OPS CHECKS GOOD. GROUND RUN ACFT AT DIFFERENT POWER SETTINGS, COULD NOT DUPLICATE LOG ENTRY.  ALL TORQUE INDICATIONS NORMAL. ACFT OK FOR CONTINUE SERVICE.
